Biblioteca de la Universidad Complutense de Madrid

Automorphisms of moduli spaces of symplectic bundles.


Biswas, Indranil y Gómez , Tomás L. y Muñoz, Vicente (2012) Automorphisms of moduli spaces of symplectic bundles. International Journal Mathematics, 23 (5). p. 1250052. ISSN 0129-167X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


Let X be an irreducible smooth complex projective curve of genus g >= 4. Fix a line bundle L on X. Let M-Sp (L) be the moduli space of semistable symplectic bundles (E,(sic) : E circle times E -> L) on X, with the symplectic form taking values in L. We show that the automorphism group of M-Sp (L) is generated by the automorphisms of the form E bar right arrow E circle times M, where M-2 congruent to O-X, together with the automorphisms induced by automorphisms of X.

Tipo de documento:Artículo
Palabras clave:Moduli space; Symplectic bundle; Automorphism; Higgs bundle; Complex projective curve
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:16944

A. Beauville, M. S. Narasimhan and S. Ramanan, Spectral curves and the generalised theta divisor, Jour. Reine U. N. Bhosle, Generalized parabolic bundles and applications–II, Proc. Indian Acad. Sci.(Math. Sci.) 106 (1996), 403–420.

I. Biswas and T. L. Gomez, Hecke correspondence for symplectic bundles with application to the Picard Bundles, Inter. Jour. Math. 17 (2006), 45–63.

I. Biswas and N. Hoffmann, A Torelli theorem for moduli spaces of principal bundles over a curve, arXiv:1003.4061.

J. Draisma, H. Kraft and J. Kuttler, Nilpotent subspaces of maximal dimension in semi-simple Lie algebras, Compos.Math. 142 (2006), 464–476.

G. Faltings, Stable G-bundles and projective connections,Jour. Algebraic Geom. 2 (1993)507–568.

N. J. Hitchin, Stable bundles and integrable systems, Duke Math. Jour. 54 (1987), 91–114.

J.-M. Hwang and S. Ramanan, Hecke curves and Hitchin discriminant, Ann. Sci. Ecole Norm. Sup. 37 (2004), 801–817.

A. Kouvidakis and T. Pantev, The automorphism group of the moduli space of semistable vector bundles, Math. Ann. 302 (1995), 225–268.

G. Laumon, Un analogue global du cˆone nilpotent, Duke Math. J. 57 (1988), 647–671.

C. T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, II, Publ. Math. I.H.E.S. 80 (1995), 5–79.

Depositado:31 Oct 2012 09:38
Última Modificación:07 Feb 2014 09:38

Sólo personal del repositorio: página de control del artículo